# SDR CA061006012

- Difficulty date: September 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAKE-OFF CLIMB, THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND OIL PRESSURE DECREASED TO ZERO.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  INSPECTION REVEALED OIL IN THE ENGINE EXHAUST DUCT.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006012)
